Journal of Mathematics of Kyoto University

Sur la question d’existence de solutions d’une équation différentielle stochastique du type noncausal

Shigeyoshi Ogawa

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 24, Number 4 (1984), 699-704.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250521227

Digital Object Identifier
doi:10.1215/kjm/1250521227

Mathematical Reviews number (MathSciNet)
MR775980

Zentralblatt MATH identifier
0603.60059

Subjects
Primary: 60H10: Stochastic ordinary differential equations [See also 34F05]
Secondary: 60J65: Brownian motion [See also 58J65]

Citation

Ogawa, Shigeyoshi. Sur la question d’existence de solutions d’une équation différentielle stochastique du type noncausal. J. Math. Kyoto Univ. 24 (1984), no. 4, 699--704. doi:10.1215/kjm/1250521227. https://projecteuclid.org/euclid.kjm/1250521227


Export citation